Scientific Electronic Library Online

Library Collection
Print ISSN 0041-6932

Most visited issue

(measured by access to table of contents, abtracts,
html articles and PDF articles)

*  Count started in October , 2011.


Display issue visited times or more.    

Page 1 of 2 [First]  [Previous]  [Next]  [Last]

nr. of requests

article reference

632 JACOVKIS, Pablo Miguel. Manuel Sadosky (1914-2005). Rev. Unión Mat. Argent., 2005, vol.46, no.1, p.67-71. ISSN 0041-6932.

        · text in spanish

627 KAPLAN, Aroldo. Quaternions and octonions in Mechanics. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.45-53. ISSN 0041-6932.

        · text in english

477 FAVA, Norberto. Carlos Segovia Fernández. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.79-81. ISSN 0041-6932.

        · text in spanish

434 ÁLVAREZ, Hugo. On the characterization of convex functions. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.1-6. ISSN 0041-6932.

        · abstract in english     · text in english

397 MONTALDO, S. and ONICIUC, C. A short survey on biharmonic maps between Riemannian manifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.1-22. ISSN 0041-6932.

        · text in english

396 PANZONE, Pablo A. Formulas for the Euler-Mascheroni constant. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.161-164. ISSN 0041-6932.

        · abstract in english     · text in english

360 ALVAREZ ALONSO, Lolina. Mischa Cotlar, in memoriam: 1913 - 2007. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.i-xi. ISSN 0041-6932.

        · text in spanish

317 DEO, Naokant. Voronovskaya Type Asymptotic Formula For Lupaş-Durrmeyer Operators. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.47-54. ISSN 0041-6932.

        · abstract in english     · text in english

290 JACOVKIS, Pablo Miguel. Some aspects of the history of applied mathematics in Argentina. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.57-69. ISSN 0041-6932.

        · abstract in english     · text in english

268 REVEL, Gustavo, ALONSO, Diego M. and MOIOLA, Jorge L. Bifurcation theory applied to the analysis of power systems. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.1-14. ISSN 0041-6932.

        · abstract in english     · text in english

261 MARTíNEZ-VILLA, Roberto. Introduction to Koszul Algebras. Rev. Unión Mat. Argent., 2007, vol.48, no.2, p.67-95. ISSN 0041-6932.

        · abstract in spanish     · text in english

257 MORESCHI, Osvaldo M. and CASTELLANO, Gustavo. Geometric approach to non-holonomic problems satisfying Hamilton's principle. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.125-135. ISSN 0041-6932.

        · abstract in english     · text in english

251 HSIN, Ching-I. The Bergman Kernel on Tube Domains. Rev. Unión Mat. Argent., 2005, vol.46, no.1, p.23-29. ISSN 0041-6932.

        · abstract in english     · text in english

226 CANO, Cristina, MOSCONI, Irene and STOJANOFF, Demetrio. Some operator inequalities for unitarily invariant norms. Rev. Unión Mat. Argent., 2005, vol.46, no.1, p.53-66. ISSN 0041-6932.

        · abstract in english     · text in english

215 , . 2007/ LVII Reunión anual de Comunicaciones Científicas de la Unión Matemática Argentina y XXX Reunión de Educación Matemática. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.145-147. ISSN 0041-6932.

        · text in spanish

212 PACHARONI, I. Matrix spherical functions and orthogonal polynomials: An instructive example. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.1-15. ISSN 0041-6932.

        · abstract in english     · text in english

204 RIVEROS, María Silvina. Weighted inequalities for generalized fractional operators. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.29-38. ISSN 0041-6932.

        · abstract in english     · text in english

198 PERDOMO, Oscar Mario and MESA P., Héber. Hipervariedades mínimas algebraicas en Sn. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.67-75. ISSN 0041-6932.

        · abstract in spanish     · text in spanish

197 TURINICI, Mihai. Functional versions of the Caristi-Kirk theorem. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.87-97. ISSN 0041-6932.

        · abstract in english     · text in english

196 ANTEZANA, Jorge, PUJALS, Enrique R. and STOJANOFF, Demetrio. Iterated Aluthge transforms: a brief survey. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.29-41. ISSN 0041-6932.

        · abstract in english     · text in english

189 ALíAS, Luis J. On the stability index of minimal and constant mean curvature hypersurfaces in spheres. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.39-61. ISSN 0041-6932.

        · abstract in english     · text in english

187 BARBERIS, M. L. A survey on hyper-Kähler with torsion geometry. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.121-131. ISSN 0041-6932.

        · abstract in english     · text in english

173 DICKENSTEIN, Alicia. Hypergeometric functions and binomials. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.97-110. ISSN 0041-6932.

        · abstract in english     · text in english

167 FAVA, Norberto. Roque Scarfiello (1916-2008). Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.1-2. ISSN 0041-6932.

        · text in spanish

165 GIGENA, Salvador. Classificatory problems in affine geometry approached by differential equations methods. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.95-107. ISSN 0041-6932.

        · abstract in english     · text in english

165 CORTéS, Vicente. An introduction to supersymmetry. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.23-28. ISSN 0041-6932.

        · abstract in english     · text in english

162 BARREIRO CHAVES, Rosa Maria S. and SOUSA, Luiz Amancio M. On Complete Spacelike Submanifolds in the De Sitter Space With Parallel Mean Curvature Vector. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.85-98. ISSN 0041-6932.

        · abstract in english     · text in english

157 FORNARI, Susana. Hypersurfaces with constant mean curvature. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.63-66. ISSN 0041-6932.

        · abstract in english     · text in english

156 SADOSKY, Cora. The Hilbert transform and scattering. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.133-142. ISSN 0041-6932.

        · abstract in english     · text in english

155 SáNCHEZ, Cristián U., GIUNTA, Ana M. and TALA, José E. Geodesics and Normal Sections on Real Flag Manifolds. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.17-25. ISSN 0041-6932.

        · abstract in english     · text in english

152 CHIOSSI, Simon G. and FINO, Anna. Special metrics in G2 geometry. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.35-49. ISSN 0041-6932.

        · abstract in english     · text in english

150 ZALDUENDO, Ignacio. Extending polynomials on Banach spaces--a survey. Rev. Unión Mat. Argent., 2005, vol.46, no.2, p.45-72. ISSN 0041-6932.

        · text in english

146 ZUPPA, Carlos. A Compact trace theorem for domains with external cusps. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.23-29. ISSN 0041-6932.

        · abstract in english     · text in english

144 DOS SANTOS, Evandro C. F. and NEGREIROS, Caio J. C. Einstein metrics on flag manifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.77-84. ISSN 0041-6932.

        · abstract in english     · text in english

142 CORACH, Gustavo. Ángel Rafael Larotonda (1939 - 2005). Rev. Unión Mat. Argent., 2005, vol.46, no.2, p.i-i. ISSN 0041-6932.

        · text in spanish

141 , . 2008 / LVIII Reunión anual de Comunicaciones Científicas de la Unión Matemática Argentina y XXXI Reunión de Educación Matemática. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.165-166. ISSN 0041-6932.

        · text in english

139 CABRELLI, C. and MOLTER, U. Geometric Methods in Wavelet Theory. Rev. Unión Mat. Argent., 2005, vol.46, no.2, p.121-132. ISSN 0041-6932.

        · abstract in english     · text in english

139 BOASSO, Enrico. Moore-Penrose inverse and doubly commuting elements in C*-algebras. Rev. Unión Mat. Argent., 2005, vol.46, no.2, p.35-44. ISSN 0041-6932.

        · abstract in english     · text in english

137 SPINKS, M. and VEROFF, R. Characterisations of Nelson algebras. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.27-39. ISSN 0041-6932.

        · abstract in english     · text in english

134 HERNáNDEZ, E., OTáROLA, E., RODRíGUEZ, R. et al. Finite element approximation of the vibration problem for a Timoshenko curved rod. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.15-28. ISSN 0041-6932.

        · abstract in english     · text in english

133 CARENA, Marilina. Weak type (1, 1) of maximal operators on metric measure spaces. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.145-159. ISSN 0041-6932.

        · abstract in english     · text in english

133 REDONDO, María Julia and SOLOTAR, Andrea. Derived categories and their applications. Rev. Unión Mat. Argent., 2007, vol.48, no.3, p.1-26. ISSN 0041-6932.

        · abstract in english     · text in english

130 FUNES, Olga. A description of hereditary skew group algebras of Dynkin and Euclidean type. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.1-22. ISSN 0041-6932.

        · abstract in english     · text in english

128 JAIN, S. and GANGWAR, R. K. Approximation degree for generalized integral operators. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.61-68. ISSN 0041-6932.

        · abstract in english     · text in english

124 CLIFF, E.M., LIU, Z. and SPIES, R. D. A Model for the Thermoelastic Behavior of a Joint-Leg-Beam System for Space Applications. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.55-66. ISSN 0041-6932.

        · abstract in english     · text in english

121 ITOVICH, Griselda R., ROBBIO, Federico I. and MOIOLA, Jorge L. Bifurcation theory and the harmonic content of oscillations. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.137-150. ISSN 0041-6932.

        · abstract in english     · text in english

120 TOJEIRO, Ruy. Riemannian G-manifolds as Euclidean submanifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.73-83. ISSN 0041-6932.

        · abstract in english     · text in english

119 , . 2005/ LV Reunión anual de Comunicaciones Científicas de la Unión Matemática Argentina y XXVIII Reunión de Educación Matemática. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.75-76. ISSN 0041-6932.

        · text in spanish

118 RAGGIO, G. A. The problem of entanglement of quantum states. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.111-119. ISSN 0041-6932.

        · abstract in english     · text in english

117 MOHAMMAD, Ali J. and HASSAN, Amal K. Simultaneous approximation by a new sequence of Szãsz-beta type operators. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.31-40. ISSN 0041-6932.

        · abstract in english     · text in english

114 SADOSKY, Cora. On the life and work of Mischa Cotlar. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.i-iv. ISSN 0041-6932.

        · text in english

113 FAURE, O.R., NANCLARES, J. and RAPALLINI, U. Harmonic Functions on the closed cube: an application to Learning Theory. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.65-74. ISSN 0041-6932.

        · abstract in english     · text in english

101 BERGER, Roland. Non-homogeneous N-Koszul Algebras. Rev. Unión Mat. Argent., 2007, vol.48, no.3, p.53-56. ISSN 0041-6932.

        · abstract in english     · text in english

100 CORTéS, Vicente. The special geometry of Euclidian supersymmetry: a survey. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.29-34. ISSN 0041-6932.

        · abstract in english     · text in english

99 MONTANI, H. Poisson-Lie T-duality and integrable systems. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.71-82. ISSN 0041-6932.

        · abstract in english     · text in english

94 ZAYED, Ahmed I. On the Notion of Bandlimitedness and its Generalizations. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.99-109. ISSN 0041-6932.

        · abstract in english     · text in english

92 HART, James B. and TSINAKIS, Constantine. The Duality Between Algebraic Posets and Bialgebraic Frames: A Lattice Theoretic Perspective. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.83-98. ISSN 0041-6932.

        · abstract in english     · text in english

92 RUEDA, Laura A. The subvariety of Q-Heyting algebras generated by chains. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.47-59. ISSN 0041-6932.

        · abstract in english     · text in english

91 , . 2006/ LVI Reunión anual de Comunicaciones Científicas de la Unión Matemática Argentina XXIX Reunión de Educación Matemática. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.77-78. ISSN 0041-6932.

        · text in spanish

90 VARGAS, Jorge. Admissible restriction of holomorphic discrete series for exceptional groups. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.67-80. ISSN 0041-6932.

        · abstract in english     · text in english

87 NICOLáS, Pedro and SAORíN, Manuel. Classification of split TTF-triples in module categories. Rev. Unión Mat. Argent., 2007, vol.48, no.3, p.73-79. ISSN 0041-6932.

        · abstract in english     · text in english

86 CONSOLE, Sergio. Dolbeault cohomology and deformations of nilmanifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.51-60. ISSN 0041-6932.

        · abstract in english     · text in english

86 KENIG, Carlos E. Recent progress in the well-posedness of the Benjamin-Ono equation. Rev. Unión Mat. Argent., 2005, vol.46, no.2, p.105-112. ISSN 0041-6932.

        · text in english

84 CELANI, Sergio Arturo. Amalgamation Property in Quasi-Modal algebras. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.41-46. ISSN 0041-6932.

        · abstract in english     · text in english

84 THAMER, Kareem J., AL-SHIBEEB, May A. and IBRAHEM, A.I. Simultaneous approximation with linear combination of integral Baskakov type operators. Rev. Unión Mat. Argent., 2005, vol.46, no.1, p.1-10. ISSN 0041-6932.

        · abstract in english     · text in english

83 COSTANZA, Vicente. Regular Optimal Control Problems with Quadratic Final Penalties. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.43-56. ISSN 0041-6932.

        · text in english

83 ANDRUCHOW, E., MATA-LORENZO, L. E., MENDOZA, A. et al. Minimal hermitian matrices with fixed entries outside the diagonal. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.17-28. ISSN 0041-6932.

        · abstract in english     · text in english

83 HULETT, Eduardo. On the geometry of a class of conformal harmonic maps of surfaces into . Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.23-38. ISSN 0041-6932.

        · abstract in english     · text in english

82 LEE, Min Ho. Hecke operators on cohomology. Rev. Unión Mat. Argent., 2009, vol.50, no.1, p.99-144. ISSN 0041-6932.

        · abstract in english     · text in english

80 GALEANO ANDRADES, Rafael. The Boltzmann equation with Force Term near the Vacuum. Rev. Unión Mat. Argent., 2007, vol.48, no.1, p.55-63. ISSN 0041-6932.

        · abstract in english     · text in english

80 PICCIONE, Paolo and TAUSK, Daniel V. Connections compatible with tensors: A characterization of left-invariant Levi-Civita connections in Lie groups. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.125-133. ISSN 0041-6932.

        · abstract in english     · text in english

80 CHALOM, G., MARCOS, E. and OLIVEIRA, P. Gröbner Basis in Algebras Extended by Loops. Rev. Unión Mat. Argent., 2007, vol.48, no.3, p.81-90. ISSN 0041-6932.

        · abstract in english     · text in english

80 PODESTá, Ricardo A. Spectral properties of elliptic operators on bundles of -manifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.135-149. ISSN 0041-6932.

        · abstract in english     · text in english

78 TODOROV, Gordana. Cluster categories and their relation to Cluster algebras, Semi-invariants and Homology of torsion free nilpotent groups. Rev. Unión Mat. Argent., 2007, vol.48, no.3, p.27-52. ISSN 0041-6932.

        · abstract in english     · text in english

78 URCIUOLO, Marta. Restriction of the Fourier transform. Rev. Unión Mat. Argent., 2008, vol.49, no.2, p.39-44. ISSN 0041-6932.

        · abstract in english     · text in english

74 PINZóN, Sofía. Integrability of f-structures on generalized flag manifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.99-113. ISSN 0041-6932.

        · abstract in english     · text in english

73 RINGEL, Claus Michael. The Ladder Construction of Prüfer Modules. Rev. Unión Mat. Argent., 2007, vol.48, no.2, p.47-65. ISSN 0041-6932.

        · abstract in english     · text in english

71 OVANDO, Gabriela. Small oscillations on and Lie theory. Rev. Unión Mat. Argent., 2006, vol.47, no.2, p.115-123. ISSN 0041-6932.

        · abstract in english     · text in english

64 KAPLAN, Aroldo. Carnot manifolds. Rev. Unión Mat. Argent., 2006, vol.47, no.1, p.1-8. ISSN 0041-6932.

        · text in english

61 CELANI, Sergio Arturo. Saturated neighbourhood models of Monotonic Modal Logics. Rev. Unión Mat. Argent., 2008, vol.49, no.1, p.111-121. ISSN 0041-6932.

        · abstract in english     · text in english


Page 1 of 2 [First]  [Previous]  [Next]  [Last]


© 2004  SciELO
scielo@scielo.org
scielo@scielo.org